Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 55, NWS Tulsa, OK

May 19, 2025Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this tornado warning at May 19, 2025, 7:57 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2025, 7:57 PM CDT (00:57 UTC)
Expired
May 19, 2025, 8:30 PM CDT
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Carroll County, AR, Madison County, AR

The radar

The Springfield radar (KSGF), 119 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 7:57 PM CDTTORNADO3 Nw Huntsville, AR
May 19, 8:13 PM CDTTORNADO3 Ene Marble, ARA tornado snapped and uprooted numerous trees. Based on this damage, it was rated EF-1.
May 19, 8:22 PM CDTTORNADO3 N Delmar, ARA tornado snapped and uprooted numerous trees, and damaged outbuildings. Based on this damage, it was rated EF-1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 12:03 PM CDTTornado WatchSPC9 hr
May 19, 6:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.0 hours before the alert went out and 355 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1664 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1664 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
1.4
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

861 
WFUS54 KTSA 200057
TORTSA
ARC015-087-200130-
/O.NEW.KTSA.TO.W.0055.250520T0057Z-250520T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
757 PM CDT Mon May 19 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northern Madison County in northwestern Arkansas...
  Eastern Carroll County in northwestern Arkansas...

* Until 830 PM CDT.

* At 757 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles northwest of Huntsville, moving east at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Rockhouse...                      Withrow Springs State Park...
  Hindsville...                     Huntsville...
  Carrollton...                     Dryfork...
  Rudd...                           Cabanal...
  Metalton...                       Connor...
  Marble...                         Forum...
  Coin...                           Alabam...
  Osage...                          Urbanette...
  Delmar...                         Berryville...
  Green Forest...                   Rule...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3612 9337 3612 9348 3610 9348 3604 9386
      3613 9392 3646 9350 3629 9330 3613 9330
TIME...MOT...LOC 0057Z 249DEG 51KT 3611 9380 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
4 follow-up statements
638 
WWUS54 KTSA 200103
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
803 PM CDT Mon May 19 2025

ARC015-087-200130-
/O.CON.KTSA.TO.W.0055.000000T0000Z-250520T0130Z/
Madison AR-Carroll AR-
803 PM CDT Mon May 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN MADISON AND EASTERN CARROLL COUNTIES...

At 802 PM CDT, a confirmed tornado was located over Huntsville,
moving east at 60 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Withrow Springs State Park...     Huntsville...
Carrollton...                     Dryfork...
Rudd...                           Cabanal...
Metalton...                       Connor...
Marble...                         Forum...
Coin...                           Alabam...
Osage...                          Urbanette...
Delmar...                         Berryville...
Green Forest...                   Rule...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3612 9337 3612 9348 3610 9348 3606 9375
      3612 9381 3646 9350 3629 9330 3613 9330
TIME...MOT...LOC 0102Z 250DEG 51KT 3612 9373 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$
248 
WWUS54 KTSA 200113
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
813 PM CDT Mon May 19 2025

ARC015-087-200130-
/O.CON.KTSA.TO.W.0055.000000T0000Z-250520T0130Z/
Madison AR-Carroll AR-
813 PM CDT Mon May 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN MADISON AND EASTERN CARROLL COUNTIES...

At 813 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 3 miles
southwest of Rudd, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Carrollton...                     Dryfork...
Rudd...                           Cabanal...
Metalton...                       Connor...
Marble...                         Coin...
Osage...                          Delmar...
Green Forest...                   Rule...
Berryville...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3612 9337 3612 9348 3610 9348 3609 9359
      3618 9368 3646 9350 3629 9330 3613 9330
TIME...MOT...LOC 0113Z 249DEG 51KT 3618 9354 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
986 
WWUS54 KTSA 200120
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
820 PM CDT Mon May 19 2025

ARC087-200129-
/O.CAN.KTSA.TO.W.0055.000000T0000Z-250520T0130Z/
Madison AR-
820 PM CDT Mon May 19 2025

...THE TORNADO WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for northwestern
Arkansas. A Tornado Watch also remains in effect until 200 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3612 9336 3613 9349 3619 9356 3638 9340
      3629 9330 3613 9330
TIME...MOT...LOC 0119Z 260DEG 47KT 3616 9344 

$$

ARC015-200130-
/O.CON.KTSA.TO.W.0055.000000T0000Z-250520T0130Z/
Carroll AR-
820 PM CDT Mon May 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN CARROLL COUNTY...

At 819 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located near Osage,
moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Coin...                           Carrollton...
Osage...                          Dryfork...
Rudd...                           Metalton...
Delmar...                         Green Forest...
Connor...                         Rule...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3612 9336 3613 9349 3619 9356 3638 9340
      3629 9330 3613 9330
TIME...MOT...LOC 0119Z 260DEG 47KT 3616 9344 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
218 
WWUS54 KTSA 200131
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
831 PM CDT Mon May 19 2025

ARC015-200141-
/O.EXP.KTSA.TO.W.0055.000000T0000Z-250520T0130Z/
Carroll AR-
831 PM CDT Mon May 19 2025

...THE TORNADO WARNING FOR SOUTHEASTERN CARROLL COUNTY HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 200 AM CDT for northwestern
Arkansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

Remember, a Severe Thunderstorm Warning still remains in effect for
Carroll County until 9 PM CDT.

&&

LAT...LON 3612 9336 3613 9349 3619 9356 3638 9340
      3629 9330 3613 9330
TIME...MOT...LOC 0131Z 249DEG 51KT 3622 9326 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 6:22 PM CDT, 1 hour 35 minutes earlier. Its key messages:

  • Issued at 247 PM CDT Sun May 17 2025
  • Severe thunderstorms likely today through early tonight. All severe hazards are possible including large to very large hail (2+ inches), tornadoes (potentially strong), and damaging wind gusts (70-80 mph).
  • Elevated flash flood potential for much of eastern Oklahoma and northwest Arkansas. Flood Watch remains in effect until 7 AM tomorrow.
  • Cooler and drier weather for the middle of next week.
  • Increasing thunderstorm chances by late Wednesday and through the end of the week.
Area forecast discussion, May 19, 6:22 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
622 PM CDT Mon May 19 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 247 PM CDT Sun May 17 2025

  - Severe thunderstorms likely today through early tonight. All
    severe hazards are possible including large to very large hail
    (2+ inches), tornadoes (potentially strong), and damaging
    wind gusts (70-80 mph).

  - Elevated flash flood potential for much of eastern Oklahoma
    and northwest Arkansas. Flood Watch remains in effect until 7
    AM tomorrow.

  - Cooler and drier weather for the middle of next week.

  - Increasing thunderstorm chances by late Wednesday and through
    the end of the week.

&&

.SHORT TERM...
(Through tonight)
Issued at 247 PM CDT Mon May 19 2025

Strong to severe thunderstorms will continue to impact the region
through this evening and into the early overnight hours, shifting
east with time. Several storms have tracked across E OK so far
this afternoon, well ahead of the dryline. Additional development
is likely along and ahead of the dryline over the coming hours.
While storms have struggled at times to take full advantage of
the environment early this afternoon, conditions remain favorable
for all severe hazards including large to very large hail (2+ inches),
tornadoes (potentially strong), and damaging wind gusts (70-80
mph). As convective inhibition continues to erode this afternoon,
expect storms will have an easier time utilizing the parameter
space. This is likely already occurring across south-central
Oklahoma with rapidly strengthening convection occurring within
the past hour. Please have multiple ways to receive warnings
today and tonight, as there is potential for high-end impacts for
all locations in eastern Oklahoma and northwest Arkansas.

With fairly widespread coverage expected, storms may congeal into
clusters or linear segments by this evening. This would tend to
favor damaging wind gusts as the primary hazard with time, along
with elevated potential for line-embedded tornadoes given strong
low level shear/ SRH. Storms and associated severe potential will
end from west to east tonight, with the highest concentration of
storms likely exiting our CWA by 3 AM. As the primary trough axis
and frontal boundary moves through mid- late overnight, additional
isolated showers and thunderstorms may redevelop across NE OK and
NW AR. Severe potential will be lower with this activity, but may
still see some severe hail or wind gusts with any stronger cells.

Thunderstorms are likely to produce torrential rainfall today and
tonight as PWATs remain near climatological maximums. With
repeated rounds of storms expected, rainfall totals between 1-4"
are expected, especially across SE OK and NW AR. This is
approaching or exceeding local flash flood guidance and elevated
flash flood potential is noted for much of eastern Oklahoma and
northwest Arkansas. The Flood Watch has been expanded to include
Wagoner, Muskogee, McIntosh, Pittsburg, Latimer, and Pushmataha
counties and remains in effect until 7 AM tomorrow for locations
most at risk of flash flooding. Additionally, area rivers will
experience rises, with a few locations expected to climb into
action or minor flood stage. Please remain alert for any Flash
Flood Warnings and do not attempt to drive through flooded
roadways.

&&

.LONG TERM...
(Tomorrow through Monday)
Issued at 247 PM CDT Mon May 19 2025

Any ongoing showers or storms will move east of the FA by tomorrow
morning as high pressure fills in behind the front. A dry and
pleasant day is in store across the region with increasing
sunshine and highs in the 70s/ lower 80s. By late Wednesday/
Wednesday night, a frontal boundary sags into at least northern
portions of the FA, bringing low shower/ storm chances to the
area. Then, during the day Thursday, a subtle disturbance pushes
into the S Plains bringing additional precip chances across the FA.
Active weather is expected to continue into the weekend as SW
flow aloft sets up with multiple disturbances impacting our area.
While severe weather potential will increase during this period,
it is currently not expected to be as widespread or intense as
today's/ previous days. Heavy rainfall and flooding may become
more of a concern as well with multiple rounds of rain and storms.
Please continue to monitor the forecast over the coming days for
additional details and specifics. Temperatures generally remain
near seasonal averages through the period.

&&

.AVIATION...
(00Z TAFS)
Issued at 614 PM CDT Mon May 19 2025

Scattered strong to severe thunderstorms are possible for all
terminals the next few hours, bringing large hail, high winds,
heavy rain, lightning, and even potentially a tornado. The most
likely impacts will be in northwest Arkansas. In general, storm
coverage will begin to wind down in a few hours across eastern
Oklahoma, then into northwest Arkansas in the early overnight
hours. No additional storms will occur once they clear out on
Tuesday.

Ceilings of 2-3 kft will develop during any storms, and again
overnight for some areas, especially in northwest Arkansas. Lower
visibility is also expected at times during storms but should lift
after storms diminish. Winds will be breezy out of the south
through the early overnight hours, then shift to west or northwest
into Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  77  54  83 /  70   0   0  10
FSM   67  80  56  87 /  90  10   0   0
MLC   63  79  56  86 /  80   0   0   0
BVO   56  76  49  80 /  80   0   0  10
FYV   61  76  52  83 / 100  20   0  10
BYV   62  75  53  79 /  90  20   0  10
MKO   62  75  54  82 /  90   0   0  10
MIO   60  73  50  76 /  90  20   0  10
F10   61  77  54  83 /  80   0   0   0
HHW   66  78  56  84 /  70   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ049-057-058-062-063-
     067>076.

AR...Flood Watch through Tuesday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...06
Hazardous weather outlook, May 19, 5:24 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 PM CDT Mon May 19 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 PM CDT Mon May 19 2025

...WIDESPREAD SEVERE WEATHER IMPACTS EXPECTED THROUGH TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
    RISK...Elevated.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Mainly Southeast of Interstate 44.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread severe weather is expected to continue into tonight as
multiple rounds of thunderstorms impact the region. Large
instability and shear will support supercells capable of all
severe hazards, including potentially high impact severe hazards
such as very large hail, damaging wind gusts, and numerous
tornadoes.

Additionally, rich moisture content will lead to heavy rainfall
and flash flood potential as several rounds of thunderstorms
impact the same locations through tonight. Some areas have seen
recent rainfall of 2-5 inches already over the last two days with
additional heavy rainfall causing localized flash flooding
concerns across the region, especially to the southeast of
Interstate 44.

The final round of storms should begin to push through eastern
Oklahoma and into western Arkansas later this evening and
overnight as a cold front moves through the region from northwest
to southeast.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY through SUNDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather. More rounds of thunderstorms may also again
lead to heavy rainfall and flooding concerns for some locations.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready to
respond to impacts from severe weather through tonight.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 19, 6:51 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
651 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     Hail             2 W Burbank             36.69N 96.77W
05/19/2025  M1.25 Inch       Osage              OK   Public

&&

JDS
Local storm report, May 19, 6:58 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
658 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Tstm Wnd Gst     1.2 WNW Webbers Falls   35.52N 95.15W
05/19/2025  M63 MPH          Muskogee           OK   Mesonet

            A measured thunderstorm wind gust occurred
            at the Webbers Falls Mesonet.

&&

JDS
Local storm report, May 19, 7:21 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
721 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     Hail             1 E Spiro               35.24N 94.60W
05/19/2025  M1.00 Inch       Le Flore           OK   Public

&&

JDS
Local storm report, May 19, 7:25 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
725 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Tstm Wnd Gst     Burbank                 36.70N 96.73W
05/19/2025  M64 MPH          Osage              OK   Trained Spotter

            Trained spotter measured thunderstorm wind
            gust to 64 mph at US highway 60 near
            intersection with highway 11.

&&

JDS
Local storm report, May 19, 7:49 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
749 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     Hail             1 E Spiro               35.24N 94.60W
05/19/2025  E1.00 Inch       Le Flore           OK   Public

&&

JDS
Local storm report, May 19, 7:52 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
752 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Hail             Bonanza                 35.24N 94.43W
05/19/2025  E1.00 Inch       Sebastian          AR   Fire Dept/Rescue

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:12 PM CDTTornado WarningTSAWashington33 min
May 19, 7:17 PM CDTAreal Flood AdvisoryTSABenton, Crawford, Sebastian, Washington3 hr
May 19, 7:30 PM CDTTornado Warning Tornado observedTSABenton, Madison, Washington30 min
May 19, 7:34 PM CDTTornado WarningTSASebastian26 min
May 19, 7:37 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Carroll, Crawford, Franklin, Madison, Washington53 min
May 19, 7:46 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Franklin, Sebastian44 min
May 19, 7:54 PM CDTTornado Warning Tornado observedTSACrawford, Franklin, Sebastian36 min
May 19, 8:00 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more3 hr
May 19, 8:15 PM CDTFlash Flood WarningTSACrawford, Sebastian3 hr
May 19, 8:27 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian48 min
May 19, 8:28 PM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Washington32 min
May 19, 8:30 PM CDTTornado WarningTSAFranklin17 min
May 19, 8:49 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
May 19, 9:00 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian28 min
May 20, 2:03 AM CDTSpecial Weather StatementTSASebastian27 min

Nearby

Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.